# SDR GAIA9968

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT THE OSC MAINTENANCE FACILITY.  THE FLOORBEAM AT FRAME STATINO 380, UPPER CHORD AFT FLANGE BETWEEN RBL 14 AND RBL 28, WAS FOUND TO HAVE CORROSION AND OUT OF SRM REPAIR TOLERANCE PER B727 SRM 51-10-1 AND SRM 51-10-6.  REMOVED CORROSION IAW B 727 SRM 53-10-8.  INSTALLED NEW REPAIR ANGLES IAW B727 SRM 53-10-8.  RETURNED TO SERVICEABLE CONDITION.  (M)
